# SDR SWAA990861

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 3 STRINGER CLIPS CRACKED AT BS 520, STRINGERS 19L, 19R, AND AT BS 1138, STRINGER 3R.  REMOVED AND REPLACED CLIPS PER SRM.
